MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA22-60/I13-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is anticipated that the device remains in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2017, the patient was initially implanted with an afx2 bifurcated stent graft.On (b)(6) 2017, a secondary procedure was performed to reline the afx2 bifurcated stent graft for an unknown reason.During the secondary procedure the patient was implanted with an additional afx2 bifurcated stent graft and afx vela infrarenal.No additional event or patient information is available.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7443808
Report Number2031527-2018-00320
Device Sequence Number13895435
Product Code MIH
UDI-Device Identifier00818009015068
UDI-Public(01)00818009015068(17)170606
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/06/2017
Device Model NumberBEA22-60/I13-40
Device Lot Number1356054018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR